"Magic Bullet" not quite so magic after all...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pilehead
New Member


Date Joined May 2007
Total Posts : 8
   Posted 6/6/2007 7:55 AM (GMT -7)   
I'll try and keep a long story short(and I mean a very long story. Last night was AWFUL and I actually passed out... sad ) but I finally ended up taking my first dose of my klonopin. After stumbling around a bit dizzy as hell, feeling like I had spent the whole night drinking, I went to bed. Slept well but woke up still feeling like complete CRAP. My stomach is still killing me, even though I haven't eaten in weeks my nausea has only gotten worse in the past few days, to the point I've even started drinking less liquids in the hope that it'll empty out and I'll feel a little better, which hasn't happened yet. I don't feel anxious per se, but that's normal since I haven't felt any real anxiety in awhile. The worst part is, I still don't feel like eating anything. Partially because of my stomach already feeling bad, but I tried to take a bite of some bread this morning and the same mental block about having something solid on my system was still there. I thought the medicine would be enough to get started on the road to recovery but right now I feel worse than ever...depressed, sad and sick.

happypills
Regular Member


Date Joined May 2007
Total Posts : 83
   Posted 6/6/2007 8:44 AM (GMT -7)   
I take Klonopin on occasion and it helps me sleep and does seem to relax me and improve my anxiety. How many miligrams are you taking? 
 
The lack of food and fluids is not gonna help your situation.  Have you tried some sort of shake like "Ensure"?  You need to nourish your body or your symptoms will only get worse.  Is something bothering you besides your stomach that's making you lose your appetite?  I am unable to eat when I am stressed out.        
"Don't worry about a thing, 'cos every little thing's gonna be alright." - Bob Marley


hunniebee
Regular Member


Date Joined Apr 2006
Total Posts : 116
   Posted 6/6/2007 10:59 AM (GMT -7)   
hi pilehead. Ive been reading your posts for weeks and my heart just goes out to you because I know this has to be so difficult. I think a lot of your symptoms are actually being CAUSED by lack of nutriton, its probably why you passed out. You're lacking vitamins and minerals and your blood sugar is probably all out of wack. I agree with Happypills you need to drink some kind of protein shake or vitamin enriched drink if you really cant eat anything. Not to scare you but the last thing you want is to end up in the hospital on an feeding tube. Take your meds!! At this point, I think that is the only way you are going to start feeling somewhat like yourself again. I know that you have said in previous posts how hard it is for you to take the meds, but they really are there to help you. You also need to probably call your physican again and tell him/her everything you are experiencing. You can't keep going this way hun. Good luck to you and Blessings.
Expecting life to treat you well because you are a good person is like expecting an angry bull not to charge because you are a vegetarian.--


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 6/6/2007 2:52 PM (GMT -7)   
You seriously need to let your doctor know that you can't eat. This is dangerous and you can't get better w/o proper nutrition. Please keep us posted!
HUGS!!!!
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/6/2007 4:16 PM (GMT -7)   

Hi there.

Several things are running through my head but I so agree with Janelle, you need to see your Dr. now as you can't eat and all the Klonopin is not going to make you eat. Something else is going on here.

You are going to feel lousy starving, your going to be dehydrated which will cause you to feel weak and lightheaded.  Also your electrolytes must be way out of whack by now............your sick, please see your Doctor before you collapse

I am wondering if you have an eating disorder and not panic attack? What is it that keeps you from eating? Just a thought to consider?
 
I am going to nag at you to please see that doctor because I care what happens to you.
 
Gentle Hugs
 
Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/6/2007 4:22 PM (GMT -7)   
I went down to 88 lbs and had to be tube fed
That is so dangerous for you NOT to be eating anything
Please try to start with some toast or an something very light even broth ......

You are getting worse due to lack of nutrients going to body and this is very DANGEROUS ......all around

PLease call or see doc asap........even Emerg at this point

let us know how you are doing I am sure you are no doubt dehydrated as well even with drinking so small amounts our bodies have to have nutrient

I am also thinking the pills w/o food would have had a major impact on your system

Take care

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/6/2007 4:25 PM (GMT -7)   
Just a side note nagging only made me not eat more lol
I would go days w/o eating anything

I have learned believe me

I do not have an eating disorder
I shut down when really stress and or depressed

We do all worry bout you though

Be well ............please take care of YOU

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 6/6/2007 9:50 PM (GMT -7)   
Pilehead,

I'm very sorry that the Klonopin didn't help you. If you look at the post-marketing trials, they did indicate some nausea but it was statistically insignificant, which effectively means that it's possible but very unlikely that Klonopin could worsen your stomach problems. Well, by itself. Don't give up on the drug just yet. The loss of coordination and sedation are common side effects, but they typically go away.

Like others have said, I think the fact that you're not eating is just wreaking havoc all over your body. I normally would not suggest a bold move like this, but perhaps its time you went for some inpatient care. They can get rehydrate you and get you the nutrition that you need. After having fasted, basically, for so long, your digestive system is going to have to get used to eating again. It may be best to let professionals supervise.

I'm pretty sure you can overcome this. Lyn's been there herself and is a registered nurse. She knows a thing or two about this...please take her advice seriously. If I were you I'd strongly consider the ER.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 6/7/2007 1:23 AM (GMT -7)   
Clonazepam can make you extremely tired when you first start it and lack of food sounds like it's the main thing behind you dizziness etc. I found when my anxiety was undiagnosed years ago I also stopped eating which led to too much stomach acid attacking the stomach.

Please see your doctor, and also check out how long you're expected on the clonazepam. I've been on it for about 8mths at 2mgs a day the equivlent of valium 40mgs and it's hell trying to withdraw.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/7/2007 6:19 PM (GMT -7)   
Great input D and AA
Thanks

Pilehead
*** PLEASE see the doc asap ***

And let us know okay
worried to pieces about you
Have to eat a bit at least like I said in above post ..........

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:05 AM (GMT -7)
There are a total of 2,733,443 posts in 301,121 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
295 Guest(s), 8 Registered Member(s) are currently online.  Details
don826, Cigafred, Skyy, dolly23, maria2016, psbg, Jean123!, ljimd


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer